The Topological Entropy on a Space of Homeomorphisms Does not Belong to the First Baire Class / A. N. Vetokhin. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2016. № 2. P. 44-48 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 75-78].
A parametric family of Lipschitz homeomorphisms of a compact metric space continuously dependent on some parameter is studied. A family such that the topological entropy of homeomorphism considered as a function of the parameter does not belong to the first Baire class is constructed.
Key words: topological entropy, Baire classification.